# SDR SWIA2017122644103

- Difficulty date: November 30, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 35,696 hours, 29,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS CORROSION FROM BS 574 - 621. REMOVED AND REPLACED THE DOOR SILL IAW REO.
